# SDR A6WA201040225

- Difficulty date: February 4, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 23,935 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Bs 329.503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FS 329.503 AT DATUM 8 ANGLE IS CORRODED.  R & R ANGLE IAW SRM 51-42-06, 51-42-13 & 51-42-21.
